# SDR AALA202508259277

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 36,742 hours, 15,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR SLIDE HAS SHIFTED FROM ITS POSITION IMPEDING ACCESS TO GIRT BAR ON THE RIGHT SIDE. REPOSITIONED GIRT BAR APRON ON SLIDE, PER MM 25-66-01.
